I was diagnosed with GERD, just off of symptoms such as nighttime heartburn. I was prescribed omeprazole, and it helped with the heartburn. Soon after I got different symptoms which were occassional and are now daily. I feel like my life is slipping away from me. It happens mostly at night (I dont sleep much because of it), I get an irritation in my throat, then start gagging and sometimes vomiting. It happens almost all night long. Sometimes in the day also.
I went to my doc and she has now had me try Nexium, which is not working. I do not know if my doctor understands the severity of the problem, I cannot locate much about it on the internet. I need help. Does anyone else have these symptoms? If so what do you do for it. I feel like I am going to lose my mind soon.
Please Help. Thanks.
Does the following sound like ur problem?.....have u changed ur lifestyle and diet at all?
Please see the Health pages (link below) for tips that can help u along with the meds. has ur dr done the testing for PH, or barium swallow?...H.Pylori?
Continual throat clearing
Chronic throat irritation
Excessive phlegm the throat
Dysphagia (difficulty swallowing)
Constant sensation of something in the throat
Swallowed food comes back up
Post nasal drainage
Blockage of the breathing passage
Spasm of the larynx (voice box)
This condition is a result of both UES and LES not working correctly.
And it is possible not to have typical gerd/acid reflux symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.